Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heavy vaginal bleeding with crampings

hi have had 3 children and i am 24 years old, i have had irregular bleeding and stomach pains on and off for around 4 years, i have been on several different contraceptives and off them alltogether but i am still having the bleeding between priods and stomach pains. i had my period which i think it was my period on the 20th of january and i have still bled every day, sometimes heavy but sometimes not much at all. also after intercourse recently i got stomach pains and bled again quite heavy. could you help me?
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Homeopath 's  Response
irregular bleeding suggests hormonal imbalance most of the time;since you are bleeding from 20th jan it is not normal & not good for your health.please consult a GYNAECOLOGIST so that you can be treated properly .you may require to get ultra sound done;& other investigation doctor will guide you please see a Gynaec as early as possible.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor